# SDR EL62002F00000

- Difficulty date: August 27, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N9706B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0980
- Engine: Lyc O360*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: 12810013
- Condition: Broken
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT HEARD LOUD BANG IN FLIGHT, ACTUATED GEAR FOR CHECK,  NOTED LEFT NOT WORKING.  INSPECTION FOUND LEFT MAIN GEAR ACTUATOR HOUSING BROKEN IN HALF AROUND GEAR DRIVE SECTION.
